MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-146
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of pe hip-inlay unknown side after about 4 years because of pe wear.Doi: unknown, dor: (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records reviewed: on (b)(6) 2017, the patient underwent a primary right hip arthroplasty due to advanced coxarthrosis with existing dysplasia.Depuy acetabular cup, poly liner, depuy corail stem, and metal head were implanted.There were no indicated intra-operative complications.On (b)(6) 2021, the patient underwent a right hip revision to address poly liner wear.The surgeon noted subluxation that was causing noises.The head and liner were revised.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 health effect - clinical code: appropriate term / code not available (e2402) used to capture the joint injury.
 
Event or Problem Description
Additional information received indicated that the affected side was the right hip.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : examination of the returned device found evidence to support disassociation of the liner from the cup while implanted.This device was manufactured on 14-nov-2016.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : 1) quantity manufactured: 40.2) date of manufacture: nov 2016.3) any anomalies or deviations identified in dhr: 2 parts scrapped at the cleaning step.4) expiry date: 31-oct-2021.5) ifu reference: (b)(4).

Brand Name
PINN MAR +4 10D 28IDX46OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11920583
Report Number1818910-2021-11570
Device Sequence Number19650724
Product Code LPH
UDI-Device Identifier10603295013440
UDI-Public10603295013440
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1219-28-146
Device Catalogue Number121928146
Device Lot NumberH09044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/08/2021
06/08/2021
06/14/2021
07/10/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/15/2021
06/23/2021
06/30/2021
07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; CORAIL2 STD SIZE 13; PINNACLE BANTAM ACET CUP 46MM; ARTICUL/EZE BALL 28 +1.5 GR; CORAIL2 STD SIZE 13; PINNACLE BANTAM ACET CUP 46MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR